HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Thyroid Disorders (http://www.healthboards.com/boards/thyroid-disorders/)
-   -   Armour 270 - why exhausted? (http://www.healthboards.com/boards/thyroid-disorders/419482-armour-270-why-exhausted.html)

clueless42 08-15-2006 08:44 AM

Armour 270 - why exhausted?
 
Hey-

I've been taking 270mg/day of Armour for almost 4 weeks. Over the past few weeks I have been getting chills and flu like symptoms. I had this previously before my treatment (lobectomy 8/05, Hashis). I also have muscle aches and, after 7.5 hours of sleep, I'm exhausted!!
Is it possible to still have "flare ups"? Does this mean I'm not stabilized and if I get stabilized this will not happen? I'm thinking of increasing to 300 to see what happens.

Any input/insight would be greatly appreciated!!

Thanks!!

SHMILY 08-15-2006 10:00 AM

Re: Armour 270 - why exhausted?
 
What were the results of your last labs? Did they test FT4 and FT3? Some of the symptoms of hyper and hypo overlap. Your labs would tell you for sure if you are still undermedicated. Post them here with the ranges and we can help you.

clueless42 08-15-2006 10:05 AM

Re: Armour 270 - why exhausted?
 
Thanks!

My last labs were taken when I was at 180mg Armour. I only know the T4 which was 7 on a scale of 5-12. The doc increased to 240 but after a few weeks I hardly felt any difference and went to 270. I had blood drawn yesterday and will have the resutls next week.
The doc said the T4 needs to be in the top one third. Maybe I over shot with the extra 30.
Also, how accurate will the labs be after only 3 weeks at the 270?

Thanks again!

clueless42 08-15-2006 10:08 AM

Re: Armour 270 - why exhausted?
 
PS -
I don't have any other symptoms of hyperT - anxiety, frequent bowel movements (still need help with that!), sweating. Would I have those if I was hyperT or not always?


All times are GMT -7. The time now is 01:47 AM.